# SDR IPXA11166230

- Difficulty date: April 10, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO COMPT FLOOR PANEL 132PG IS DELAMINATED.     FABRICATED FWD CARGO FLOOR PANEL 132PG IAW EO A300-5320-16407-E, APPENDIX C.
